Translator Disclaimer
1995 Global existence of submanifolds of solutions of nonlinear second order differential systems
Giancarlo Cantarelli
Differential Integral Equations 8(6): 1385-1394 (1995).

Abstract

Several works, quoted in the introduction, provide criteria which establish global existence in the future of all solutions of nonlinear second order differential systems. The aim of the present paper is to establish further sufficient conditions for global existence in the future for submanifolds of solutions.

Citation

Download Citation

Giancarlo Cantarelli. "Global existence of submanifolds of solutions of nonlinear second order differential systems." Differential Integral Equations 8 (6) 1385 - 1394, 1995.

Information

Published: 1995
First available in Project Euclid: 15 May 2013

zbMATH: 0824.34004
MathSciNet: MR1329847

Subjects:
Primary: 34C30
Secondary: 34A12, 58F30

Rights: Copyright © 1995 Khayyam Publishing, Inc.

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.8 • No. 6 • 1995
Back to Top